Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kapossi y esteroides
Jun 2, 2014

Fui diagnosticado en septiembre 2013, casi 500,000 copias, tuberculosis y sarkoma en fase mácula, inicia tratamiento con Truvada y Efavirez l cada 24 horas, actualmente tuberculosis negativa, copias, la última reporto sólo 1,000. Mi pregunta es puedo utilizar algún ciclo de esteroides? Un endocrinologo me sugirió iniciar uno con decidirá bolín y sostenían, pero me preocupa activar el sarkoma. Podría orientar e también, me gustaría conocer su opinión. Gracias.

Response from Mr. Vergel

Algunos médicos temen que la aplicación de la terapia de esteroides anabólicos puede inducir el sarcoma de Kaposi (SK) o aumentar su progresión. KS es causada por un virus de la misma familia del herpes . No hay datos que infieren una relación entre las hormonas y el KS. Por ejemplo , hay investigaciones que muestran que esteroides corticoides como la prednisona puede aumentar la progresión del KS en pacientes con VIH (Nota: esteroides corticoides no son los esteroides anabólicos , pero que a veces se confunden unos con otros )

La incidencia de KS se ha reducido drásticamente con el advenimiento de los tratamientos efectivos del VIH. He visto decenas de personas entran en remisión , una vez que iniciar la terapia con antiretrovirales.

La nandrolona y el sustanon no afectan al KS.

Buena suerte

Nelson



Previous
how to reduce high CPK
Next
Complera and my liver

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement